# SDR SWAA2022030366902

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767+7 RBL22. / [01] EVALUATED CORROSION ON SHIELD BS 767+7 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED AND DRILLED NEW SHIELD AT AFT CARGO BAY BS767 TO BS794 RBL22; PER SRM 51-40-05-0G-0 AND DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL SHIELD AT AFT CARGO BAY BS767 TO BS794 RBL22 GIVEN;[05] INSTALLED NEW SHIELD AT AFT CARGO BAY BS767 TO BS794 RBL22; PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] WORKSCOPE COMPLETE.;[08] CORRECTED MEASUREMENT TABLE;[09] CERTIFIED
